# SDR DALA2024021302121

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,950 hours, 43,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 IR DOOR ARMED LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 1R LED SLIDE LT CAP ASSY. UPON INVESTIGATION, FOUND DEBRIS INTERFERING WITH GIRT BAR / SENSOR CONTACT. REMOVED DEBRIS, CLEANED AND LUBRICATED GIRT BAR ENDS AND SENSORS. CYCLED SLIDE ARMING SEVERAL TIMES WITH NO ISSUES AND SLIDE LIGHT ILLUMINATED. (0194415)
